# SDR SWIA202157785

- Difficulty date: March 8, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602545
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589 UPPER FRAME SEGMENT, (PN 601R36025-45) HAS CORROSION AND REQUIRES REPLACEMENT.     (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED UPPER FRAME AT FS 589 (PN 601R36025-45) IAW CRJ 200 SRM 51-42-06, 51-42-21 AND 51-40-11 REV 38 DATED 10 JULY 2019 AND REFERENCED DRG 601R36025. SKYCARD 51-900-1003-SKY AND ATTACHED FORM M-337 / NO WEIGHT CHANGE
